# SDR CA000606020

- Difficulty date: June 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 44,338 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V31001
- Condition: Loose
- Location: Terminal
- Component: Landing Gear Pos, Beech, 115810052
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT.  THERE WAS NO IN TRANSIT LIGHT ON AND THE THREE GREEN DOWN AND LOCKED POSITION LIGHTS REMAINED ON.  A LOOSE WIRE WAS FOUND ON THE EMERGENCY EXTENSION SAFETY SWITCH PREVENTING THE GEAR FROM RETRACTING BY REMOVING ALL POWER TO THE MOTOR.  WIRE SECURED AND AIRCRAFT RETURNED TO SERVICE.
